MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-6-HELIX
Medical Device Problem Codes Separation Failure (2547); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: unk-nv-ap-id, (lot: unknown); product type: implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a concerto coil that had resistance in the microcatheter and failed to detach.It was reported that the concerto coil and all accessory devices were prepared as indicated in the instructions for use (ifu).The coil was advanced through the sheath without issue but had resistance in non-medtronic microcatheter during delivery and could not but pushed out.The coil was removed and inspected.No stretching of kinking of the coil or pushwire was observed.During the same procedure, the coil could not be detached with the instant detacher (id) or manually with the hypotube.The coil was removed and replaced.The same microcatheter was used to deliver a concerto nv-2-4-helix coil to complete the procedure successfully.There were no patient symptoms or complications associated with this event.Ancillary device: progreat 2.4 microcatheter.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received reporting that the coil was used to treat a bleeding after a hip total endoprosthesis (tep).The coil could not be pushed through the progreat 2.4.There was a resistance in the distal part of the microcatheter.Therefore no implant of the coil was possible.The physician used an nv-2-4-helix to complete the procedure (with the same microcatheters) without any problems.The report was clarified that the coil could not be delivered and deployed because of resistance.The initial information reported was incorrect.No continuous flush was used.
 
Event or Problem Description
Additional information was received reporting that there were no detachment issues with the coil, the coil was stuck in the catheter.***mdr decision corrected to not reportable.No additional supplemental reports are required unless additional information received indicates reportable event.***.
 
Additional Manufacturer Narrative
Note that the h.6.Codes have been updated to reflect the new information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24608072
Report Number9617601-2026-01834
Device Sequence Number13181157
Product Code KRD
UDI-Device Identifier00847536044876
UDI-Public(01)00847536044876(17)280616(10)231600521
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-6-HELIX
Device Catalogue NumberNV-2-6-HELIX
Device Lot Number231600521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer03/31/2026
04/09/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/08/2026
04/16/2026
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale